Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A class of $ L\sp{p}$-bounded pseudo-differential operators


Author: Reinhard Illner
Journal: Proc. Amer. Math. Soc. 51 (1975), 347-355
MSC: Primary 47G05; Secondary 35S05
MathSciNet review: 0383153
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Pseudo-differential operators with symbol $ p(x,\xi ,y) \in S_{\rho ,\delta ,\varepsilon }^\mu ,\mu \leq (\rho - 1)(n + 1)$, are proven to be generally $ {L^p}$-bounded for $ 1 < p < \infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47G05, 35S05

Retrieve articles in all journals with MSC: 47G05, 35S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0383153-9
PII: S 0002-9939(1975)0383153-9
Article copyright: © Copyright 1975 American Mathematical Society